# SDR TSAA0249213

- Difficulty date: October 17, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- Engine: Pwa JT8D
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 655280131
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF THE APU OVERSPEED LIGHT CAME ON AND THE APU SHUTDOWN.  THE AIRCRAFT RETURNED AND LANDED, WITH NO FURTHER INCIDENT.  REPLACED THE APU ACCESSORY UNIT AND THE THREE SPEED SWITCH.  GROUND OPS CHECK GOOD AND AN OVERWEIGHT LANDING CHECK WAS COMPLETED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
